# SDR A6WA20124M627

- Difficulty date: December 31, 2012
- Submitted: January 4, 2013
- Operation: Air carrier
- Aircraft: N460AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7867
- Aircraft time: 21,838 hours, 20,962 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT FWD FUSELAGE DAMAGED AFT OF TRU DOOR.  REMOVED AND REPLACED FRAME P/N: 600-340011-61, SKIN P/N: 601R33010-26 & 2 STRINGERS & 2 INTERCOSTALS IAW REO 601R-53-11-2436 & SRM 51-40-11, 51-42-06 & 51-42-21.
